Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 88, Issue 1, Summer 2022  pp. 59-82.

Compact linear combinations of composition operators over the unit ball

Authors:  Xin Guo (1), Maofa Wang (2)
Author institution: (1) School of Mathematics and Statistics, Wuhan University, Wuhan 430072, China
(2) School of Mathematics and Statistics, Wuhan University, Wuhan 430072, China


Summary:  In this paper, we study the compactness of any finite linear combination of composition operators with general symbols on weighted Bergman spaces over the unit ball in terms of a power type criterion. The strategy of the proof involves the subtle connection of composition operator theory between weighted Bergman spaces and Korenblum spaces.

DOI: http://dx.doi.org/10.7900/jot.2020nov28.2310
Keywords: composition operator, linear combination, compact operator, weighted Bergman space, Korenblum space

Contents   Full-Text PDF